# SDR 96FDEA01126

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6516233
- Condition: Cracked
- Location: Ws 520-526
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0490 AND 009.  LEFT WING AFT UPPER SPAR CHORD VERTICAL LEG HAS CRACK BETWEEN NR 2 AND NR 3 SPOILERS.  REMOVED DAMAGE FROM LEFT WING UPPER REAR SPAR STA 531 - 539.  FABRICATED AND INSTALLED REPAIR PER FEDEX SRM 57-10-6, MM 27-61-0, MM 28-1-0.
